Papers

Preprints


The large-scale geometry of right-angled Coxeter groups, (a survey of recent results on right-angled Coxeter groups), preprint, pdf.

Published or accepted

Bowditch's JSJ tree and the quasi-isometry classification of certain Coxeter groups, to appear in Journal of Topology, pdf.
(with Anne Thomas)

Commensurability for certain right-angled Coxeter groups and geometric amalgams of free groups, to appear in Groups, Geometry, and Dynamics. pdf.
(with Emily Stark and Anne Thomas)

Divergence in right-angled Coxeter groups, Transactions of the American Mathematical Society, 367 (2015), no. 5. pdf.
(with Anne Thomas)

Homological and homotopical Dehn functions are different, Proceedings of the National Academy of Sciences (USA), (2013) 110, 19206-19212. pdf.
(with Aaron Abrams, Noel Brady, and Robert Young)

Pushing fillings in right-angled Artin groups, Journal of the London Mathematical Society (2013) 87, no. 3. pdf.
(with Aaron Abrams, Noel Brady, Moon Duchin and Robert Young)

Filling loops at infinity in the mapping class group, Michigan Mathematical Journal 61, (2012), Issue 4. pdf.
(with Aaron Abrams, Noel Brady, Moon Duchin and Robert Young)

Super-exponential 2-dimensional Dehn functions, Groups, Geometry and Dynamics 6, (2012), no. 1. pdf.
(with Josh Barnard and Noel Brady)

Morse theory and conjugacy classes of finite subgroups II, Geometriae Dedicata 147, (2010), no. 1. pdf.
(with Noel Brady and Matt Clay)

Morse theory and conjugacy classes of finite subgroups, Geometriae Dedicata 135, (2008), no. 1. pdf
(with Noel Brady and Matt Clay)

Super-exponential distortion of subgroups of CAT(-1) groups, Algebraic & Geometric Topology 7 (2007).   pdf
(with Josh Barnard and Noel Brady)

The asymptotic density of finite-order elements in virtually nilpotent groups, Journal of Algebra 316 (2007), no. 1.   pdf